A 29-year-old female asked:
Why is my blood pressure running high at night, 141/89, even after taking my prescribed meds. during the day it is fine.
1 doctor answer • 1 doctor weighed in
Dr. Mary Callahananswered
Cardiology 31 years experience
Blood pressure : There are several possibilities it may be that you are taking your blood pressure too soon after eating, or after drinking coffee or tea, or other caffeinated beverage, or that you need a different BP med.
Created for people with ongoing healthcare needs but benefits everyone.
4.6k viewsAnswered >2 years ago
Last updated Jun 10, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.